# SDR C2XA02RI007

- Difficulty date: December 18, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

RIC-FLT 4161 CREW REPORTED OIL SMELL FROM ENGINE BLEEDS ON DESCENT.  MAINTENANCE DETERMINED SMELL TO BE COMING FROM AN INTERNAL OIL LEAK IN THE NR 1 ENGINE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE PERFORMED OPERATIONAL AND LEAK TESTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
